MAUDE Adverse Event Report: RADIOMETER MEDICAL APS PICO70

RADIOMETER MEDICAL APS PICO70
Model Number 956-522
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should be "no information".
 
Event or Problem Description
According to the complaint, at (b)(6) a user collected blood with a pico70 for a blood gas analysis.In the process of collecting arterial blood, the needle hurt the user's finger when the tip of the needle was inserted into the rubber.When the user's finger was stabbed, the wound was immediately disinfected and bandaged.
 
Additional Manufacturer Narrative
This incident is considered a use error as the nurse accidentally pricked her own finger during penetration of the rubber cube.Further, it also been stated by the customer that there was no product quality issues.

Brand Name
PICO70
Common Device Name
PICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA  2700
MDR Report Key9408424
Report Number3002807968-2019-00059
Device Sequence Number2929850
Product Code JKA
UDI-Device Identifier05700699565228
UDI-Public(01)05700699565228(17)201023(10)BX57
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K962158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Model Number956-522
Device Catalogue Number956-522
Device Lot NumberBX57
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;